Follow
Armin Schikorra
Armin Schikorra
Verified email at pitt.edu - Homepage
Title
Cited by
Cited by
Year
Higher Hölder regularity for the fractional p-Laplacian in the superquadratic case
L Brasco, E Lindgren, A Schikorra
Advances in Mathematics 338, 782-846, 2018
1152018
Regularity of n/2-harmonic maps into spheres
A Schikorra
Journal of Differential Equations 252 (2), 1862-1911, 2012
692012
Nonlinear commutators for the fractional p-Laplacian and applications
A Schikorra
Mathematische Annalen 366 (1), 695-720, 2016
622016
Sharp commutator estimates via harmonic extensions
E Lenzmann, A Schikorra
Nonlinear Analysis 193, 111375, 2020
572020
A remark on gauge transformations and the moving frame method
A Schikorra
Annales de l'IHP Analyse non linéaire 27 (2), 503-515, 2010
562010
Harmonic analysis meets critical knots. Critical points of the Möbius energy are smooth
S Blatt, P Reiter, A Schikorra
Transactions of the American Mathematical Society 368 (9), 6391-6438, 2016
552016
Harmonic analysis meets critical knots. Critical points of the Möbius energy are smooth
S Blatt, P Reiter, A Schikorra
Transactions of the American Mathematical Society 368 (9), 6391-6438, 2016
552016
An -type estimate for Riesz potentials
A Schikorra, D Spector, J Van Schaftingen
Revista Matemática Iberoamericana 33 (1), 291-303, 2017
522017
Fractional div-curl quantities and applications to nonlocal geometric equations
K Mazowiecka, A Schikorra
Journal of Functional Analysis 275 (1), 1-44, 2018
472018
-regularity for systems involving non-local, antisymmetric operators
A Schikorra
Calculus of Variations and Partial Differential Equations 54 (4), 3531-3570, 2015
372015
Boundary regularity via Uhlenbeck–Rivière decomposition
F Müller, A Schikorra
Oldenbourg Wissenschaftsverlag GmbH 29 (2), 199-220, 2009
372009
General existence of solutions to dynamic programming principle
Q Liu, A Schikorra
arXiv preprint arXiv:1307.1860, 2013
362013
General existence of solutions to dynamic programming principle
Q Liu, A Schikorra
arXiv preprint arXiv:1307.1860, 2013
362013
Calderon-Zygmund type estimates for nonlocal PDE with Hölder continuous kernel
T Mengesha, A Schikorra, S Yeepo
Advances in Mathematics 383, 107692, 2021
342021
A note on regularity for then-dimensional H-system assuming logarithmic higher integrability
A Schikorra
Analysis 33 (3), 219-234, 2013
332013
Integro-differential harmonic maps into spheres
A Schikorra
Communications in Partial Differential Equations 40 (3), 506-539, 2015
302015
On energy-critical half-wave maps into
E Lenzmann, A Schikorra
Inventiones mathematicae 213, 1-82, 2018
292018
Regularity of n/2-harmonic maps into spheres (short)
A Schikorra
S 36, 06-10, 2010
272010
Regularity for a fractional -Laplace equation
A Schikorra, TT Shieh, DE Spector
Communications in Contemporary Mathematics 20 (01), 1750003, 2018
242018
A notion of nonpositive curvature for general metric spaces
M Bačák, B Hua, J Jost, M Kell, A Schikorra
Differential geometry and its applications 38, 22-32, 2015
212015
The system can't perform the operation now. Try again later.
Articles 1–20